# SDR USAA2014051300014

- Difficulty date: April 26, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,580 hours, 15,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112780201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK AT FRAME 24, Z -500, -Y1292.  REPAIRED SEAT TRACK AT FRAME 24, Z -500, -Y1292 IAW SRM 53-11-01-05.
